| Model Number |
52-3393 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Extraskeletal ossification (1428); Calcium Deposits/Calcification (1758); Fatigue (1849); Foreign Body Reaction (1868); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Limb Fracture (4518); Muscle/Tendon Damage (4532); Unspecified Tissue Injury (4559)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pinnacle medical records received.After review of the medical records, post revision clinical visit reported pain in left groin, lower back, weakness, numbness sensation, flexor tendinitis, bone loss in the proximal portion of the femur, local tissue reaction, ongoing iliopsoas tendinopathy.X-rays revealed heterotopic bony formation on the greater trochanter.Doi: jun 11, 2018 ; dor: unknown; left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.